File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: Parameter-dependent homogeneous Lyapunov functions for robust stability of linear time-varying systems

TitleParameter-dependent homogeneous Lyapunov functions for robust stability of linear time-varying systems
Authors
Issue Date2004
Citation
Proceedings Of The Ieee Conference On Decision And Control, 2004, v. 4, p. 4095-4100 How to Cite?
AbstractIn this paper robust stability of linear state space models with respect to time-varying uncertainties with bounded variation rates is considered. A new class of parameter-dependent Lyapunov functions to establish stability of a polytope of matrices in presence of a polytopic bound on the variation rate of the uncertain parameters is introduced, i.e., the class of Homogeneously Parameter-Dependent Homogeneous Lyapunov Functions (HPD-HLFs). Such a class, where the dependence on the uncertain parameter vector and the state vector are both expressed as polynomial homogeneous forms, generalizes those successfully employed in the special cases of unbounded variation rates or time-invariant uncertainties. The main result of the paper is a sufficient condition to determine the sought HPD-HLF, which amounts to solving a set of Linear Matrix Inequalities (LMIs) derived via a suitable parameterization of polynomial homogeneous forms. Also, lower bounds for the maximum scaling factor of the variation rates polytope for which the stability of the system is preserved, are shown to be computable in terms of Generalized Eigen value Problems (GEVPs). Several numerical examples are provided to show the effectiveness of the proposed approach.
Persistent Identifierhttp://hdl.handle.net/10722/158384
ISSN
References

 

DC FieldValueLanguage
dc.contributor.authorChesi, Gen_US
dc.contributor.authorGarulli, Aen_US
dc.contributor.authorTesi, Aen_US
dc.contributor.authorVicino, Aen_US
dc.date.accessioned2012-08-08T08:59:21Z-
dc.date.available2012-08-08T08:59:21Z-
dc.date.issued2004en_US
dc.identifier.citationProceedings Of The Ieee Conference On Decision And Control, 2004, v. 4, p. 4095-4100en_US
dc.identifier.issn0191-2216en_US
dc.identifier.urihttp://hdl.handle.net/10722/158384-
dc.description.abstractIn this paper robust stability of linear state space models with respect to time-varying uncertainties with bounded variation rates is considered. A new class of parameter-dependent Lyapunov functions to establish stability of a polytope of matrices in presence of a polytopic bound on the variation rate of the uncertain parameters is introduced, i.e., the class of Homogeneously Parameter-Dependent Homogeneous Lyapunov Functions (HPD-HLFs). Such a class, where the dependence on the uncertain parameter vector and the state vector are both expressed as polynomial homogeneous forms, generalizes those successfully employed in the special cases of unbounded variation rates or time-invariant uncertainties. The main result of the paper is a sufficient condition to determine the sought HPD-HLF, which amounts to solving a set of Linear Matrix Inequalities (LMIs) derived via a suitable parameterization of polynomial homogeneous forms. Also, lower bounds for the maximum scaling factor of the variation rates polytope for which the stability of the system is preserved, are shown to be computable in terms of Generalized Eigen value Problems (GEVPs). Several numerical examples are provided to show the effectiveness of the proposed approach.en_US
dc.languageengen_US
dc.relation.ispartofProceedings of the IEEE Conference on Decision and Controlen_US
dc.titleParameter-dependent homogeneous Lyapunov functions for robust stability of linear time-varying systemsen_US
dc.typeConference_Paperen_US
dc.identifier.emailChesi, G:chesi@eee.hku.hken_US
dc.identifier.authorityChesi, G=rp00100en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-14244252485en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-14244252485&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume4en_US
dc.identifier.spage4095en_US
dc.identifier.epage4100en_US
dc.identifier.scopusauthoridChesi, G=7006328614en_US
dc.identifier.scopusauthoridGarulli, A=7003697493en_US
dc.identifier.scopusauthoridTesi, A=7007124648en_US
dc.identifier.scopusauthoridVicino, A=7006250298en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats